MathSciNet Relay Station
MathSciNet bibliographic data
MR2434284 (2009f:60100) 60J65 (60F10)
Hammond, Alan; Peres, Yuval Fluctuation of a planar Brownian loop capturing a large area. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6197–6230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement